Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have rash on upper thighs. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have a rash on my upper right inner thigh in between my leg and my testacles. I think it its a heat rash...its inflated and a little white head at the top. What do you recommend I do to get rid of it?
Posted Tue, 11 Jun 2013 in General Health
Answered by Dr. Robert Galamaga 11 hours later
Hello and thank you for sending your question.

Your question is a good one and I will work on providing you with some information and recommendations.

Thank you for sending the photograph. From what I see and your history I am under the impression that this is most likely a skin rash caused by a fungus. Fungus lives in warm moist environments in this part of the body is commonly associated with these types of things.

I would recommend that you try over-the-counter preparations called Lotrimin or call time is all. This is a topical cream what you apply to the affected area three times per day for about seven days.

In addition I would suggest that you some type of powder to help minimize moisture that builds up in that part of the body.

I would try this for short period of time. If the symptoms persist or do not improve this is something that you will need to see your doctor to evaluate.

Thanks again for sending your question.

What is that we can help with anything else.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor